MAUDE Adverse Event Report: ALERE SAN DIEGO, INC. MULTI-DRUG 12 PANEL SCREEN (DOA-1124-081); DRUG SCREEN

ALERE SAN DIEGO, INC. MULTI-DRUG 12 PANEL SCREEN (DOA-1124-081); DRUG SCREEN
Model Number DOA-1124
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: retention devices for the reported lot number were tested with in-house drug free urine.All results were read at 5 minutes and yielded expected negative results.No false positives for any of the analytes were observed.Manufacturing batch records of the final-product, relevant product components, and quality control release data were reviewed.No relevant non-conformances, deviations, or abnormalities were found.All quality control specifications were met.Retention products performed as expected during in-house testing and could not replicate the reported complaint.This issue will be subject to tracking and trending.There is a possibility that technical or procedural errors, as well as other interfering substances in the urine specimen may cause erroneous results.Please refer to the "cross-reactivity" section within the performance characteristics portion of the package insert for a list of evaluated substances.This product provides only a qualitative, preliminary analytical result.A secondary method must be used to obtain a confirmed result.
 
Event or Problem Description
On (b)(6) 2018: false positive coc and mamp 1x on the multi-drug 12 panel screen no further testing or lab testing was performed.Operator explained they think this donor should be negative and that this test was a false positive.Operator did not provide justification for why they think this donor should be negative.No treatment was provided or withheld based on the false positive results.No adverse outcomes reported.No alleged delay in treatment as a result of the false positive results.

Brand Name
MULTI-DRUG 12 PANEL SCREEN (DOA-1124-081)
Common Device Name
DRUG SCREEN
Manufacturer (Section D)
ALERE SAN DIEGO, INC.
9975 summers ridge rd
san diego CA 92121
MDR Report Key8254948
Report Number2027969-2019-00006
Device Sequence Number16626596
Product Code DIO
UDI-Device Identifier10858904006430
UDI-Public(01)10858904006430(17)200630(10)DOA8060590
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K061718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberDOA-1124
Device Lot NumberDOA8060590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1